Obfuscation Methods with Controlled Calculation Amounts and Table Function

YuanYu Wei, Kazuo Ohzeki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)775-780
JournalMMAP,IEEE Explore
Volume2010
Publication statusPublished - 2010 Oct 19

Cite this

Obfuscation Methods with Controlled Calculation Amounts and Table Function. / Wei, YuanYu; Ohzeki, Kazuo.

In: MMAP,IEEE Explore, Vol. 2010, 19.10.2010, p. 775-780.

Research output: Contribution to journalArticle

Wei, YuanYu ; Ohzeki, Kazuo. / Obfuscation Methods with Controlled Calculation Amounts and Table Function. In: MMAP,IEEE Explore. 2010 ; Vol. 2010. pp. 775-780.
@article{109fbaf5e74d41a8bfdcbd80f8c5293c,
title = "Obfuscation Methods with Controlled Calculation Amounts and Table Function",
author = "YuanYu Wei and Kazuo Ohzeki",
year = "2010",
month = "10",
day = "19",
language = "English",
volume = "2010",
pages = "775--780",
journal = "MMAP,IEEE Explore",

}

TY - JOUR

T1 - Obfuscation Methods with Controlled Calculation Amounts and Table Function

AU - Wei, YuanYu

AU - Ohzeki, Kazuo

PY - 2010/10/19

Y1 - 2010/10/19

M3 - Article

VL - 2010

SP - 775

EP - 780

JO - MMAP,IEEE Explore

JF - MMAP,IEEE Explore

ER -